# SDR MASA2011112864120

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 13,876 hours, 9,999 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE ASSY READING 6 AND IS WET (CA REPORTED NR 1 BTMS WAS AT ZERO).  RE-SECURED LOOSE BRAKE 1 QD, NO LEAK.
